Vol. 27, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the multiplicative properties of arithmetic functions

Donald Goldsmith

Vol. 27 (1968), No. 2, 283–304
Abstract

In this paper we define a generalization of the set of all pairs of relatively prime natural numbers and then define a limit process to measure the multiplicativity of an arithmetic function with respect to this generalized set of pairs. In so doing we gain useful information about that most important special case, namely, functions which are multiplicative in the usual sense.

Mathematical Subject Classification
Primary: 10.07
Milestones
Received: 5 January 1967
Revised: 5 May 1967
Published: 1 November 1968
Authors
Donald Goldsmith